Vaginal Bleeding with Prempro

pricklypearsatxAugust 21, 2010

Was on Prempro .625/2.5 for a year, and it helped my hot flashes tremendously.

Downside: I had vaginal bleeding

Had all the tests and a uterine biopsy. Everything is normal. My FSH shows I'm post menopausal.

GYN says the bleeding is from the HRT.

I looked this problem up online and the bleeding seems to be related to the progesterone...

There are different doses for Prempro with different ratios of estrogen/progesterone too

There is a .625/.5 (Higher progesterone)

and .4/1.5 (Lower estrogen/Lower progesterone)

Does anyone have experience are insight regarding vaginal bleeding and HRT?

Thank you for reporting this comment. Undo
nknwaeze

Dear Pricklypearsatx,
I have been on the same dosage of prempro for 2 months now, currently on day 10 of pack 3. My experience is that I basically bleed from the 2nd week through the 3rd week for 1 total of 10-14 days of the 28day packet. So in summary, i have the 1st and last week with no bleeding and the 2 weeks inbetween with heavy bleeding. My GYN had said to expect some "spotting or retutn of my period" but what I am having is more than a period both in trems of lenght and quantity.
I compalined and he said I either discontinue cold turkey, then go on prozac or wait to see if anything stabilises or changes after the 3rd month. I too have had my hot flashes/sweats go away but not the internal tremor, funny head feeling, anxiety, stiff neck, burning tongue....., get the idea.
I currently seeking alternative therapy, pls share success or otherwise you get as they occur. Good luck

    Bookmark   August 22, 2010 at 11:09PM
Thank you for reporting this comment. Undo
pricklypearsatx

nknwaeze:

Mine started out as spotting if I forgot my pill. Then gradually over a year, it turned into menstrual like and eventually I was bleeding more often than not.

I had no idea that burning tongue was part of menopause. I've been struggling big time with that. Glad I'm not alone.

    Bookmark   August 23, 2010 at 1:08AM
Thank you for reporting this comment. Undo
nknwaeze

Yes, menopause is one of the causes of burning tongue. I haven't missed a pill so far yet am bleeding buckets so I cant imagine what will happen If I do.
I am 44 yrs old, started periods at age 9 and I heard Meno hits harder if one is younger.
So what are you on now or have you weaned off all medications?

    Bookmark   August 24, 2010 at 12:00AM
Sign Up to comment
More Discussions
Natural supplements for menopause?
Hello I was wondering if there are any naturals to...
Leslie810
Over active Libido..
I have heard of losing your sex drive during menapause,...
vicki_Indiana
Relevant, funny essay about this mid-life nightmare
https://medium.com/@zabado11/open-letter-to-women-4509c2f65c1d...
zabado
how long do you have hot flashes and night sweats
I have gone almost two years without a period. The...
azdeb
dental woes and menopause
After reading some of the posts here, I feel I can...
janeinspace
© 2015 Houzz Inc. Houzz® The new way to design your home™